How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Medical
Satisfied Customers: 10912
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
48069651
Type Your Medical Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

Can a patient quit taking buspar. Having a lot of side ef

This answer was rated:

Can a patient quit taking buspar. Having a lot of side effects....

RickMD :

I am online and happy to help you with your question today.

Customer:

Can a person stop taking buspar due to a lot of side effects?

RickMD :

Are you currently down to 5 mg/day? Also, how long have you been on buspar?

Customer:

yes, since feb of this year.

RickMD :

Your anxiety may come back but you should be OK to just stop taking buspar.

RickMD :

Of course it is best to tell you doctor about your plans since she knows you best :)

RickMD :

Does this make sense to you?

Customer:

I was also given seroquil (sp) for sleeping, could that be replaced by a different less severe aid?

Customer:

yes it makes sense to me.

RickMD :

Seroquil is a powerful medicine that, as a side effect, helps people to go to sleep. I would not stop this one without the help of your MD. But, to answer your question, if all it is being used for is to help you sleep, there are other medicines that will accomplish that function.

Customer:

if not just for sleeping what would that be given for?

RickMD :

seroquel is a powerful antipsychotic drug used in conditions such as bipolar disease and mania

Customer:

thank you, XXXXX XXXXX your answers have explained a lot! I will call the dr about the seroquel . They were both given after a stroke/heart attack.

RickMD :

as you probably already know it can cause dry mouth, eyes and other body areas along with weight gain and a risk of diabetes in the future

RickMD :

Ok. Glad I could help you :)

Customer:

did not know that.

RickMD :

Please remember the top 3 ratings are positives [Excellent service is my goal] and this is how we are compensated. Rate my answer when you are satisfied. If you feel the need to rate low, please stop and reply to me via the REPLY TO EXPERT button with the issue you have. I will be happy to continue further and do everything I can to provide you with the service you seek.


Otherwise, a high positive rating is very much appreciated, bonuses are great, and find me anytime for follow up.


 


Let me know if you have further questions.

Have a good evening.
Dr. Rick, MD and 4 other Medical Specialists are ready to help you
Customer: replied 4 years ago.
Is there any long term medication that a stroke/heart attack patient should be on for an extended time??
There is no specific medication that is indicated for extended use in every person who has a stroke or heart attack.

Every patient is different and they meds they would benefit from being on, for whatever period of time, varies.

Does this make sense to you?